So my husband had a vasectomy on April 25th. Of course you have to wait a week to resume intercourse so we werent able to continue that until May 5th. I however just realized that I was on antibiotics starting on April 28th. I know that they can null birth control. I have my beautiful daughter to show for that. Now I was a month after missing my last depo shot and I was on pills but pills and antibiotics dont mix. I'm in a little panic. I got pregnant with my son 5 months after getting off the depo before. I was 4 months on May 5th and we had sex every freaking night that week. I know I cant test for another week but im freaking out. This would make number 4 .Wow 4 kids. Anyone have advise? Nice please I cant handle mean right now.

Add A Comment

Comments:

kfost...
Jun. 3, 2008 at 9:53 AM if he got the big V on the 25th of April and you didn't start taking your anti-biotics till after that - you should be fine.  Unless your husband went to a quack doctor...(and if anyone sends you mean advice they should be shot! :) ) Hope everything works out okay!!!

Message Friend Invite

xfile...
Jun. 3, 2008 at 9:59 AM He got the vas on the 25th but you still have a couple months of ejaculations before the sperm are completely gone. Thats the problem.

Message Friend Invite (Original Poster)

Want to leave a comment and join the discussion?

Sign up for CafeMom!

Already a member? Click here to log in